# SDR USAA040148

- Difficulty date: April 28, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND DOOR SILL BEAM CORRODED 1.2 INCHES LONG BY .080 INCH WIDE BY .052 INCH DEEP, BETWEEN FRAME 66-68, Y1970, -Z240.  REMOVED AND REPLACED PART PER SRM 51-74-00, 53-41-14, 53-42-11, 51-77-11, 51-42-11.  (M)
